# SDR 08FDEA00552

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205549
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CABIN FLOORBOARD AT APPROX LBL-20, BETWEEN STA 495 TO 615 IS   DELAMINATED.  MAT ID A420H PO 590899.1 IAW FEDEX DWG SRZ 25-005 REV F.  FABBED FLOORBOARD PNL IAW FEDEX DWG SRZ 25-005 REV F.  MAT ID POTTING COMP 1619 A/B PO 6064173.  INSERT SLS 5094A3-400-Z, PO595225, INSERT SLP 5094AA-2,PO 595242.  ADHESIVE EPIBOND 420 A/B PO 594846.1 IAW FEDEX DWG SRZ 25-005 REV F.  LOCATED AND POTTED INSERTS IAW FEDEX DWG SRZ 25-005-REV F.  INSTALLED ANTI-SKID, POTTED AND SANDED EDGES IAW FEDEX DWG SRZ 25-005 REV F, MINOR REPAIR.
